DSpace
 

RRI Digital Repository >
07. Theoretical Physics >
Research Papers (TP) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2289/1129

Title: The Vaidya solution in higher dimensions
Authors: Iyer, B.R.
Vishveshwara, C.V.
Keywords: Vaidya metric
Radiating star
Higher dimensional exact solutions
Issue Date: Jun-1989
Publisher: Indian Academy of Sciences, Bangalore, India.
Citation: Pramana, 1989, Vol. 32, p749-752.
Abstract: The Vaidya metric representing the gravitational field of a radiating star is generalized to spacetimes of dimensions greater than four.
URI: http://hdl.handle.net/2289/1129
ISSN: 0304-4289
Copyright: Indian Academy of Sciences, Bangalore, India.
Appears in Collections:Research Papers (TP)

Files in This Item:

File Description SizeFormat
1989 Pramana V32 p749.pdf4p.118.59 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

    RRI Library DSpace